Skip to main content

Research Repository

Advanced Search

Periodic monopoles

Ward, R.S.

Periodic monopoles Thumbnail


R.S. Ward


This Letter deals with static BPS monopoles in three dimensions which are periodic either in one direction (monopole chains) or two directions (monopole sheets). The Nahm construction of the simplest monopole chain is implemented numerically, and the resulting family of solutions described. For monopole sheets, the Nahm transform in the U(1) case is computed explicitly, and this leads to a description of the SU(2) monopole sheet which arises as a deformation of the embedded U(1) solution.


Ward, R. (2005). Periodic monopoles. Physics Letters B, 619(1-2), 177-183.

Journal Article Type Article
Publication Date Jul 14, 2005
Deposit Date Apr 27, 2007
Publicly Available Date Jul 26, 2017
Journal Physics Letters B
Print ISSN 0370-2693
Publisher Elsevier
Peer Reviewed Peer Reviewed
Volume 619
Issue 1-2
Pages 177-183


You might also like

Downloadable Citations